General migraines by brxken._.lxcks 5/8/2017 written by brxken._.lxcks 5/8/2017 I haven’t taken any of my meds in like 3-4 days and for the past few days I have had really bad migraines. i can barely even walk straight and I still have to go to school. 3 comments 0 Email Related posts Tonight I feel like sabotaging tomorrow 10/21/2020 A post to lighten the mood (My first... 10/20/2020 Hydrochloric acid and bleach 10/20/2020 Red and Blue 10/19/2020 Cover story needed 10/19/2020 10/19/2020 hopeless 10/19/2020 I failed 10/19/2020 Just feel like a zombie on auto pilot 10/18/2020 I have a plan and am thinking of... 10/18/2020 3 comments Fighting-For-Good 5/8/2017 - 9:44 am Why? Dont go. Say yes to your health and no to school. And fight those who force u to forsake ur health. Log in to Reply brxken._.lxcks 5/8/2017 - 12:10 pm my mom wants me to have perfect attendence which is stupid Log in to Reply JustAnotherJDoe 5/8/2017 - 2:00 pm I’m assuming you’re talking about an SSRI/SNRI that you’ve stopped taking. If that’s the case, explain to your parents that discontinuation is not something you go to school with. I know how that feels, a pharmacy error kept me off mine for about a week. Perfect attendance means nothing, especially when you’re effectively going through withdrawal. Why did you stop taking the medication? Log in to Reply Leave a Comment Cancel ReplyYou must be logged in to post a comment.Subscribe to comments: Don't subscribe All Replies to my comments Notify me of followup comments via e-mail. You can also subscribe without commenting.